MathSciNet Relay Station
MathSciNet bibliographic data
MR2119023 11G55 (33B30 33E20)
Okuda, Jun-Ichi Duality formulas of the special values of multiple polylogarithms. Bull. London Math. Soc. 37 (2005), no. 2, 230–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement